MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD ENDO CATCH GOLD; LARYNGOSCOPE, ENDOSCOPE

DAVIS & GECK CARIBE LTD ENDO CATCH GOLD; LARYNGOSCOPE, ENDOSCOPE
Model Number 173050G
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a right ovarian salping-oophorectomy right bartholins/marsupialization, the surgeon was removing the ovary and tube, and while pulling the bag out, it had a little tear and the piece of plastic was inside of the patient.The surgeon was able to use another device and get the plastic out of the patient.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO CATCH GOLD
Common Device Name
LARYNGOSCOPE, ENDOSCOPE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23891111
Report Number9612501-2025-03436
Device Sequence Number7707321
Product Code GCI
UDI-Device Identifier10884523000955
UDI-Public(01)10884523000955(17)280731(10)J5H3372MY
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K922123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173050G
Device Catalogue Number173050G
Device Lot NumberJ5H3372MY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/24/2025
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale